Flash Flood, Bowie
- When
- June 6, 8:50 AM CST to 10:45 AM CST
- Where
- Bowie County, Leary
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.446, -94.423 (the zone’s center; the record gives no point)
High water across FM 1398 and 58.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 6, 3:53 AM CST, 4 hours 57 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 453 AM CDT SUN JUN 6 2004 .DISCUSSION... THE MID LEVEL RIDGE THAT HAS BEEN OVER THE WESTERN STATES OVER THE PAST FEW DAYS CONTINUES TO FLATTEN AS A LARGE LOW AND MOVES INTO THE SYSTEM. EARLY THIS MORNING A CONNECTIVE COMPLEX CONTINUED TO MOVE OVER THE FOUR STATE REGION PRODUCING A LARGE AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL PRODUCING CELLS. THIS UPPER DISTURBANCE WILL BE MOVING OFF TO THE EAST AND AWAY FROM THE AREA OVERNIGHT. ANOTHER WEAK DISTURBANCE WILL FOLLOW INTO THE NORTHERN SECTIONS OVERNIGHT...BUT ITS EFFECT WILL BE LESSENED BY THE FACT THAT A WEAKNESS IN THE UPPER RIDGE DEVELOPS AS THE SYSTEM LOSES THE NORTHWEST FLOW REGIME. WITH THIS WEAK UPPER PATTERN OVER THE FORECAST AREA...RAIN CHANCES WILL BE SLIM INTO THE FIRST OF THE WORK WEEK. A WEAK LOW REMAINS OVER THE WESTERN GULF COAST STATES INTO THE WEEK AS A CUTOFF LOW AND TROUGH REMAINS OVER THE WESTERN STATES. THE SOUTHWEST FLOW TAKING OVER ALONG WITH A SLOWLY BUILDING RIDGE FROM THE ATLANTIC INTO THE SOUTHEAST STATES WILL KEEP GULF MOISTURE OVER THE FOUR STATE REGION WITH BEST CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE SOUTHERN SECTIONS. WITH AFTERNOON HEATING...AND SEA-BREEZE OCCURRING FROM MID INTO LATE WEEK. BY THE EARLY PART OF THE WEEKEND A NEARLY ZONAL FLOW PATTERN SETS UP ACROSS THE SOUTHWEST AND WESTERN GULF COAST AREA. 06 && .PRELIMINARY POINT TEMPS/POPS... SHV 86 69 89 71 / 50 20 20 10 MLU 85 69 89 70 / 50 30 20 10 TXK 85 69 89 69 / 30 20 20 10 TYR 88 70 89 71 / 30 20 20 10 LFK 89 70 90 71 / 50 20 30 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT SUN JUN 6 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-061700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT SUN JUN 6 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SPREAD OVER THE FOUR STATE REGION DURING THE DAY...ENDING OVER THE WEST BY LATE AFTERNOON...AND THE EAST DURING THE EVENING. SOME OF THESE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...WILL NOT BE NEEDED TODAY OR TONIGHT.
The Shreveport radar (KSHV), 123 km away, was scanning. The volume nearest the first event began at 14:47 UTC.
1 flash flood. Local standard time, as filed.
High water across FM 1398 and 58.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404715.